• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About TheBigL

  • Rank
    New Member

Profile Information

  • Gender Male
  • Location canada ontario

TheBigL's Activity

  1. TheBigL added a post in a topic Treating hyperpigmentation while on Accutane   

    I am having laser done during my accutane course its called a v-star/cynergy laser. i get it done every month during my derm visits. i have really bad hyperpig. too.
    • 0
  2. TheBigL added a post in a topic Accutane Redness?   

    Yeah i feel your pain, i too have some hyperpigmentation and when you combined that with moisturizer and sun, it looks like i have some kind of disease on my face
    but im getting a v-star/cynergy laser treatment while on my accutane course so hopefully that helps!
    • 0
  3. TheBigL added a post in a topic Accutane Redness?   

  4. TheBigL added a topic in Prescription acne medications   

    Accutane Redness?
    Ok so heres the deal, i started accutane about 3 weeks ago and i have gotten my initial breakout and what not (ongoing). But what im worried about is that everyday my face is getting more red, i have alot of hyperpigmentation (discoloration left behind from previous acne).
    This might be caused from the sun but i put a moisturizer with SPF 30, or it might be ROSACEA, which i am praying to god its not because i already have enough facial problems. The patch of skin under my eye is normal which makes it look like i have raccoon eyes
    Has anyone experienced this? If so how long before the redness lessens. Or is this all part of the accutane steps and im just being really paranoid
    PLEASE answer, i guess my only big fear right now is if its rosacea


    • 6 replies